A priori inequalities connected with systems of partial differential equations

Bent Fuglede Copenhagen

TBD mathscidoc:1701.331210

Acta Mathematica, 105, (3), 177-195, 1960.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:56 uploaded by actaadmin ] [ 134 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{bent1960a,
  title={A priori inequalities connected with systems of partial differential equations},
  author={Bent Fuglede},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203156735711919},
  booktitle={Acta Mathematica},
  volume={105},
  number={3},
  pages={177-195},
  year={1960},
}
Bent Fuglede. A priori inequalities connected with systems of partial differential equations. 1960. Vol. 105. In Acta Mathematica. pp.177-195. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203156735711919.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved